Generalized condensers and conformal properties of riemannian manifolds with at least two ends
Séminaire de théorie spectrale et géométrie, Volume 17  (1998-1999), p. 27-46
@article{TSG_1998-1999__17__27_0,
     author = {Ferrand, Jacqueline},
     title = {Generalized condensers and conformal properties of riemannian manifolds with at least two ends},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {17},
     year = {1998-1999},
     pages = {27-46},
     zbl = {0976.53040},
     mrnumber = {1752695},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1998-1999__17__27_0}
}
Ferrand, Jacqueline. Generalized condensers and conformal properties of riemannian manifolds with at least two ends. Séminaire de théorie spectrale et géométrie, Volume 17 (1998-1999) , pp. 27-46. http://www.numdam.org/item/TSG_1998-1999__17__27_0/

[B] Bourbaki N. - Topologie générale, Livre III, ch. 1, § 11, exercices.

[F1] Lelong-Ferrand J. - Invariants conformes globaux sur les variétés riemanniennes, J. Differential Geom. ( 1973), 487-510; summed up in C.R. Acad. Sci. Paris Sér.I Math. 275 ( 1972), 119-122. | MR 346702 | Zbl 0241.53027

[F2] Ferrand J. - Conformal capacities and conformally invariant functions on Riemannian manifolds, Geom. dedicata, 61 ( 1996), 103-120; summed up in C.R. Acad. Sci. Paris Sér.I Math. 218 (1994). 213-216. | MR 1389640 | Zbl 0858.53009

[F3] Ferrand J. - Conformal capacities and extremal metrics, Pacific J. Math. 180 ( 1997), 41-49. | MR 1474892 | Zbl 0885.53042

[F4] Ferrand J. - Convergence and degeneration of quasiconformal maps of Riemannian manifolds, J. Analyse Math., 69 ( 1996), 1-24; summed up in C.R. Acad. Sci. Paris Sér.I Math. 319 ( 1994), 437-440. | MR 1296768 | Zbl 0871.53031

[F5] Ferrand J. - Conditions d'existence et propriétés d'une métrique conformément invariante sur les variétés riemanniennes non compactes, Analysis and topology, World Scientific, Singapore; London, 1998. | MR 1667816 | Zbl 0951.53026

[Fr1] Freudenthal H. - Neuaufbau der Endentheorie, Ann. of Math. 43 ( 1942), 261-279. | MR 6504 | Zbl 0060.40006

[Fr2 ] Freudenthal H. - La structure des groupes à deux bouts et des groupes simplement transitifs, Indag. Math. 13( 1951), 288-294. | MR 44532 | Zbl 0044.02001

[GLM] Grandlund S., Lindqvist P. and Martio O. - Conformally invariant variational integrals, Trans. Amer. Math. Soc.277 ( 1983), 43-73. | MR 690040 | Zbl 0518.30024

[HKM] Heinonen J, Kilpeläinen T. and Martio O. - Nonlinear Potential Theory of degenerate elliptic equations, Oxford Math. Monographs, Oxford University Press, 1994 | MR 1207810 | Zbl 0780.31001

[H1] Holopainen I. - Nonlinear potenlial theory and quasiregular mappings on Riemannian manifolds, Ann. Acad. Sci. Fenn. Ser. A.I. Math. Diss. 74 ( 1990), 1-45. | MR 1052971 | Zbl 0698.31010

[H2] Holopainen I. - Solutions of elliptic equations on manifolds with roughly Euclidean ends, Math. Z 217 ( 1994), 459-477. | MR 1306672 | Zbl 0833.58036

[HR1] Holopainen I. and Rickman S. - A Picard type theorems for quasiregular mappings of Rn into n-manifolds with many ends, Rev. Math. Iberoamericana 8 ( 1992), 131-148. | MR 1191342 | Zbl 0763.30006

[HR2] Holopainen I. and Rickman S. - Classification of Riemannian manifolds in nonlinear potential theory, Potential Analysis 2 ( 1993), 37-66. | MR 1245236 | Zbl 0771.53019

[HR3] Holopainen I. and Rickman S. - Ricci curvature, Harnack functions and Picard type theorems for quasiregular mappings, Analysis and topology, World Scientific, Singapore, London, 1998. | MR 1667818 | Zbl 0945.30022

[M] Mostow G.D. - Quasiconformal mappings in n-space and the rigidity of hyperbolic space forms, Inst. Hautes Études Sci. Publ. Math.34 ( 1968), 53-104. | Numdam | MR 236383 | Zbl 0189.09402

[MV] Martio O. and Vaisälä J. - Elliptic equations and maps of bounded length distorsion, Math. Ann. 282 ( 1988), 423-443. | MR 967022 | Zbl 0632.35021

[Z] Zippin L. - Two-ended topological groups, Proc. Ann. Math. Soc. I ( 1950), 309-315. | MR 36241 | Zbl 0045.31203